# SDR AWXA9500021

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 5893543095
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX-SFO - FLT 604 - AIR TURNBACK DUE TO CAPTAIN'S WINDSHIELD OUTER PANE SHATTERED IN FLIGHT.  MX REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER PER AWA TASK CARD R1B56001, OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  REF 95ZZZW
